![]() |
Volumn 370, Issue 2, 2006, Pages 854-862
|
Optimization of network robustness to random breakdowns
|
Author keywords
Network robustness; Random breakdown
|
Indexed keywords
HEURISTIC METHODS;
OPTIMAL CONTROL SYSTEMS;
RANDOM PROCESSES;
ROBUSTNESS (CONTROL SYSTEMS);
STATISTICAL METHODS;
FRACTION OF NODES;
NETWORK ROBUSTNESS;
RANDOM BREAKDOWN;
SCALE-FREE NETWORKS;
CIRCUIT THEORY;
|
EID: 33748195533
PISSN: 03784371
EISSN: None
Source Type: Journal
DOI: 10.1016/j.physa.2006.02.044 Document Type: Article |
Times cited : (39)
|
References (20)
|